Iványi, Antal (1988) Construction of infinite de Bruijn arrays. DISCRETE APPLIED MATHEMATICS, 22 (3). pp. 289-293. ISSN 0166-218X
|
Text
Ivanyi289293a.pdf Download (265kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 02 Mar 2015 15:09 |
Last Modified: | 02 Mar 2015 15:09 |
URI: | http://real.mtak.hu/id/eprint/22189 |
Actions (login required)
![]() |
Edit Item |